# SDR 98ZZZX1785

- Difficulty date: March 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4UV
- Make and model: Bell 230
- Aircraft serial: 23019
- System (JASC): 3150 · Central Warning
- Part: Panel
- Part number: 065001580102
- Condition: Malfunctioned
- Location: Cockpit
- Component: KCP520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WARNING PANEL POSSIBLE 'NO AUDIO WARNING WITH AN AUTOPILOT DISCONNECT'.  REMOVED AND REPLACED.
